# SDR DL72S960311

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3350 · Emergency Lighting
- Part: Identifier
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, AFT CABIN DOOR EMERGENCY EXIT IDENTIFIER INOP ON TEST.  REPLACED AFT CABIN DOOR IDENTIFIER AND REPAIRED BROKEN WIRE AT D9069P.
